Bulletin of the American Mathematical Society

Integration in abstract spaces

T. H. Hildebrandt

Full-text: Open access

Article information

Source
Bull. Amer. Math. Soc. Volume 59, Number 2 (1953), 111-139.

Dates
First available in Project Euclid: 4 July 2007

Permanent link to this document
http://projecteuclid.org/euclid.bams/1183517761

Mathematical Reviews number (MathSciNet)
MR0053191

Zentralblatt MATH identifier
0051.04201

Citation

Hildebrandt, T. H. Integration in abstract spaces. Bulletin of the American Mathematical Society 59 (1953), no. 2, 111--139. http://projecteuclid.org/euclid.bams/1183517761.


Export citation

References

  • 1. S. Banach, The Lebesgue integral in abstract spaces, Saks, Theory of the integral, Warsaw, 1937, pp. 320-330.
  • 2. S. Banach, Sur le problème de mesure, Fund. Math. vol. 4 (1923) pp. 1-34.
  • 3. S. Banach, Théorie des opérations lineaires, Warsaw, 1932.
  • 4. G. Birkhoff, Integration of functions with values in a Banach space, Trans. Amer. Math. Soc. vol. 38 (1935) pp. 357-378.
  • 5. S. Banach, Lattice theory, Amer. Math. Soc. Colloquium Publications, vol. 25, rev. ed., 1948.
  • 6. S. Bochner, Integration von Funktionen deren Werte die Elemente eines Vektorraumes sind, Fund. Math. vol. 20 (1935) pp. 262-276.
  • 7. S. Bochner and K. Fan, Distributive order preserving operations in partially ordered vector sets, Ann. of Math. vol. 48 (1947) pp. 168-179.
  • 8. S. Bochner and A. E. Taylor, Linear functionals on certain spaces of abstractly valued functions, Ann. of Math. vol. 39 (1938) pp. 913-944.
  • 9. J. C. Burkill, Functions of intervals, Proc. London Math. Soc. (2) vol. 22 (1924) pp. 275-310.
  • 10. C. Carathéodory, Entwurf fuer eine Algebraisierung des Integralbegriffs, S.-B. Math. Nat. Abt. Bayer. Akad. Wiss. (1938) pp. 27-68.
  • 11. P. J. Daniell, A general form of integral, Ann. of Math. vol. 19 (1917-18) pp. 279-294.
  • 12. P. J. Daniell, Further properties of the general integral, Ann. of Math. vol. 22 (1919-20) pp. 203-220.
  • 13. J. Dieudonné, Sur le théorème de Lebesgue Nikodym, I. Ann. of Math. vol. 42 (1941) pp. 547-555; II. Bull. Soc. Math. France vol. 72 (1944) pp. 193-239; III. Ann. de l'Univ. de Grenoble vol. 23 (1948) pp. 25-53.
  • 14. N. Dunford, Integration of abstract functions (Abstract), Bull. Amer. Math. Soc. vol. 41 (1936) p. 178.
  • 15. N. Dunford, Integration in general analysis, Trans. Amer. Math. Soc. vol. 37 (1935) pp. 441-453.
  • 16. N. Dunford, Integration of vector valued functions (Abstract), Bull. Amer. Math. Soc. vol. 42 (1937) p. 24.
  • 17. N. Dunford, Uniformity in linear spaces, Trans. Amer. Math. Soc. vol. 44 (1938) pp. 305-356.
  • 18. G. Fichtenholz and L. Kantorovic, Sur les opérations dans l'espace des fonctions bornées, Studia Math. vol. 5 (1934) pp. 69-98.
  • 19. M. Fréchet, L'intégrale abstrait d'une fonction abstraite d'une variable abstraite et son application à la moyenne d'un élément aléatoire de nature quelconque, Revue Sci. (Rev. Rose) vol. 82 (1944) pp. 483-512.
  • 20. N. Dunford, Sur l'intégrale d'une fonctionnelle étendue à un ensemble abstrait, Bull. Soc. Math. France vol. 43 (1915) pp. 249-267.
  • 21. H. Freudenthal, Teilweise geordnete Moduln, Neder. Akad. Wetensch. vol. 39 (1936) pp. 641-651.
  • 22. I. Gelfand, Sur un lemme de la théorie des espaces linéaires, Comm. Inst. Sci. Math. de Kharkoff (4) vol. 13 (1936) pp. 35-40.
  • 23. H. H. Goldstine, Linear functionals and integrals in abstract spaces, Bull. Amer. Math. Soc. vol. 47 (1941) pp. 615-621.
  • 24. A. P. Gomes, Introduçãoao estudo duma noção de funcional em espaços sem pontos, Portug. Mat. vol. 5 (1946) pp. 1-120.
  • 25. R. L. Gomes, Sur la notion de fonctionelle, Portug. Mat. vol. 5 (1946) pp. 202-206.
  • 26. M. Gowurin, Ueber die Stieltjessche Integration abstrakter Funktionen, Fund. Math. vol. 27 (1936) pp. 255-268.
  • 27. L. M. Graves, Riemann integration and Taylor's theorem in general analysis, Trans. Amer. Math. Soc. vol. 29 (1927) pp. 163-177.
  • 28. H. Hahn, Ueber eine Verallgemeinerung der Riemannschen Integraldefinition, Monatsh. Math. Phys. vol. 26 (1915) pp. 3-18.
  • 29. P. R. Halmos, Measure theory, New York, Van Nostrand, 1950.
  • 30. T. H. Hildebrandt, Bounded linear functional operations, Trans. Amer. Math. Soc. vol. 36 (1934) pp. 868-875.
  • 31. T. H. Hildebrandt, Lebesgue integration in general analysis (Abstract), Bull. Amer. Math. Soc. vol. 33 (1927) p. 646.
  • 32. S. Izumi, An abstract integral, I. Proc. Imp. Acad. Tokyo vol. 16 (1940) pp. 16-25; II. pp. 87-89; III. (w. M. Nakamura) pp. 518-523; IV. vol. 17 (1940) pp. 1-4; V. (w. N. Matuyama and M. Orihara) vol. 18 (1942) pp. 45-49; VII. vol. 18 (1942) pp. 53-56; X. pp. 543-547.
  • 33. R. L. Jeffery, Integration in abstract space, Duke Math. J. vol. 6 (1940) pp. 706-718.
  • 34. L. Kantorovic, Linear halbgeordnete Raeume, Mat. Sbornik. (2) vol. 44 (1937) pp. 121-165.
  • 35. D. A. Kappos, Ein Beitrag zur Carathéodoryschen Definition der Ortsfunktionen in Booleschen Algebren, Math. Zeit. vol. 51 (1948) pp. 616-634.
  • 36. A. Kolmogoroff, Untersuchungen ueber den Integralbegriff, Math. Ann. vol. 103 (1930) pp. 654-696.
  • 37. A. Kolmogoroff, Zur Normierbarkeit eines allgemeinen topologischen linearen Raumes, Studia Math. vol. 5 (1934) pp. 29-33.
  • 38. K. Kunisawa, Integrations in a Banach space, Proc. Phys. Math. Soc. Japan (3) vol. 25 (1943) pp. 524-529.
  • 39. H. Lebesgue, Leçons sur l'intégration, 2d ed., Paris, 1928.
  • 40. H. M. MacNeille, Extensions of measure, Proc. Nat. Acad. Sci. U.S.A. vol. 24 (1938) pp. 188-193.
  • 41. H. M. MacNeille, Unified theory of integration, Proc. Nat. Acad. Sci. U.S.A. vol. 27 (1941) pp. 71-76.
  • 42. M. S. MacPhail, Integration of functions in a Banach space, Nat. Math. Mag. vol. 20 (1945) pp. 69-78.
  • 43. E. J. McShane, Remark concerning integration, Proc. Nat. Acad. Sci. U.S.A. vol. 35 (1949) pp. 46-49.
  • 44. N. Matsuyama, An abstract integral IX, Proc. Imp. Acad. Tokyo vol. 18 (1942) pp. 539-542.
  • 45. E. H. Moore and H. L. Smith, A general theory of limits, Amer. J. Math. vol. 44 (1922) pp. 102-121.
  • 46. M. Nakamura, An abstract integral VI, Proc. Imp. Acad. Tokyo vol. 18 (1942) pp. 50-52.
  • 47. H. Nakano, Ueber Erweiterungen von allgemein teilweise geordneten Moduln, I. Proc. Imp. Acad. Tokyo vol. 18 (1942) pp. 626-630; II. ibid. vol. 19 (1943) pp. 138-143.
  • 48. J. v. Neumann, On complete topological spaces, Trans. Amer. Math. Soc. vol. 37 (1935) pp. 1-20.
  • 49. O. Nikodym, Sur une généralisation des intégrales de M. J. Radon, Fund. Math. vol. 15 (1930) pp. 131-179.
  • 50. J. H. M. Olmsted, Lebesgue theory on a Boolean algebra, Trans. Amer. Math. Soc. vol. 51 (1942) pp. 164-193.
  • 51. M. Orihara and G. Sunouchi, An abstract integral VIII, Proc. Imp. Acad. Tokyo vol. 18 (1942) pp. 535-538.
  • 52. B. J. Pettis, On integration in vector spaces, Trans. Amer. Math. Soc. vol. 44 (1938) pp. 277-304.
  • 53. R. S. Phillips, Integration in a convex linear topological space, Trans. Amer. Math. Soc. vol. 47 (1940) pp. 114-145.
  • 54. G. B. Price, The theory of integration, Trans. Amer. Math. Soc. vol. 47 (1940) pp. 1-51.
  • 55. C. E. Rickart, An abstract Radon-Nikodým theorem, Trans. Amer. Math. Soc. vol. 56 (1944) pp. 50-66.
  • 56. C. E. Rickart, Integration in a convex linear topological space, Trans. Amer. Math. Soc. vol. 52 (1942) pp. 498-521.
  • 57. J. Ridder, Mass- und Integrationstheorie in Strukturen, I, Acta. Math. vol. 73 (1941) pp. 131-173; II. Neder. Akad. Wetensch. vol. 49 (1946) pp. 167-174.
  • 58. F. Riesz, Sur l'intégrale de Lebesgue, Acta Math. vol. 42 (1919) pp. 191-205.
  • 59. F. Riesz, Sur quelques notions fondamentales dans la théorie des opérations linéaires, Ann. of Math. vol. 41 (1940) pp. 174-206.
  • 60. S. Saks, Integration in abstract metric spaces, Duke Math. J. vol. 4 (1938) pp. 408-411.
  • 61. M. H. Stone, Notes on integration, Proc. Nat. Acad. Sci. U.S.A., I. vol. 34 (1948) pp. 336-342; II. pp. 447-455; III. pp. 483-490; IV. vol. 35 (1949) pp. 50-58.
  • 62. G. Vanderlijn, Une généralisation de l'intégrale de Radon, Bull. Soc. Roy. Sci. Liège vol. 10 (1941) pp. 168-175.
  • 63. B. Vulikh, Sur l'intégrale de Stieltjes des fonctions, dont les valeurs appartiennent à un espace semiordonné, Leningrad. State Univ. Ann. [Math. ser. 12] vol. 83 (1941) pp. 3-29.
  • 64. F. Wecken, Abstrakte Integrale und fastperiodische Funktionen, Math. Zeit, vol. 45 (1939) pp. 377-404.
  • 65. J. V. Wehausen, Transformations in linear topological spaces, Duke Math. J. vol. 4 (1938) pp. 157-169.